Intracerebral hematoma as a complication of intrathecal methotrexate administration.

Abstract

Neurotoxicity of methotrexate is a well-documented issue, but development of an intracerebral hematoma following administration of intrathecal methotrexate is an extremely rare entity. A 6-year-old male with the diagnosis of non-Hodgkin lymphoma was put on a treatment regimen, including intrathecal methotrexate. Six days following the last intrathecal methotrexate administration, the patient developed a deteriorating state of consciousness. There was no history of trauma. Coagulation studies and platelet count were normal. Magnetic resonance imaging of the brain demonstrated a large left frontoparietal hematoma. Intracerebral hematoma may be a very rare, but serious, complication of intrathecal methotrexate administration.

Cite this paper

@article{Boran2008IntracerebralHA, title={Intracerebral hematoma as a complication of intrathecal methotrexate administration.}, author={Perran Boran and Gulnur Tokuc and Burak O. Boran and Sedat Oktem}, journal={Pediatric blood & cancer}, year={2008}, volume={50 1}, pages={152-4} }